# SDR FDEA201110104414

- Difficulty date: October 10, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED AT BS 222 WL 211 LT SIDE.  REPAIRED  IAW SRM 53-00-01 FIG 201 REPAIR 15.  MAJOR REPAIR
